# SDR ASAA0510125

- Difficulty date: June 7, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65465929
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND AFT CARGO PIT FLOORBEAM HAS CORROSION ON ANCHOR NUT HOLE AFT OF BS 727B AND LBL 3.  REPLACED SUPPORT BEAM.  (M)
